| Catalog Number |
11-165212 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the shell would not slide over the liner.The ring was found bent on the shell.There is no further information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; d4; g3; h2; h3; h4; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A definitive root cause cannot be determined.The complaint was not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following section was corrected: d4.The following sections were updated: b4;d9;g3;h2;h3;h6.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information is available at the time of this report.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; d4; g3; h2; h3; h4; h6.Complaint sample was returned and evaluated.The reported event was confirmed.The lock ring is bent/twisted with multiple grooves present on the bottom side.Visual examination of the returned product identified that the associated head was returned still assembled within the poly insert.The shell was returned with the lock ring still retained within the lock ring groove.The lock ring is confirmed to have a correct chamfer orientation.There is a groove running around the outer diameter of the insert.Dimensional analysis of the product determined that the product, where measured, was conforming to specifications.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.